# SDR DALA2024051305138

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 36,164 hours, 4,615 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:207. CORRECTIVE ACTION: RESTOWED MASKS PER A330 AMM 35-23. (0335275)
